| Model Number |
BF-Q170 |
| Medical Device Problem Codes |
Corroded (1131); Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the bronchovideoscope for a separate issue.During the initial evaluation of the returned device, it was observed that there was corrosion on the forceps channel port, and image noise occurred.There was no patient involvement.
Additional Manufacturer Narrative
The date of event is unknown.Additional information will be provided once available.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.